# SDR 95ZZZX2733

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55295
- Make and model: Piper PA-34-200
- Aircraft serial: 3473350197
- Engine: Lyc IO360C1E6
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Burned
- Location: Mag Ignition
- Part time: 250 hours
- Component: Slick, 4330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO START.  PROBLEM TRACED TO A BURNED THROUGH IGNITION COIL ON THE LT MAGNETO.  COIL WAS BURNED THROUGH AT THE FRONT OF COIL (WHERE PN IS PRINTED) AND WAS ARCING TO THE MAGNETO CASE.  MAGNETO IS ONLY 2 YEARS OLD AND ONLY HAS 250 HOURS TIME IN SERVICE SINCE NEW MANUFACTURE.
